Alert archive / Louisiana / Wind Chill Advisories in 2011

Wind Chill Advisory 1, NWS Lake Charles, LA

February 1, 20119 parishes in Louisiana; Hardin County, Tyler County, Texas

NWS Lake Charles, LA issued this wind chill advisory at Feb 1, 2011, 8:15 AM CST for 9 parishes in Louisiana; Hardin County, Tyler County, Texas. It took effect at Feb 1, 2011, 10:05 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2011, 8:15 AM CST (14:15 UTC)
In effect from
Feb 1, 2011, 10:05 PM CST
Expired
Feb 2, 2011, 10:00 AM CST
In force
12 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Tyler County, TX

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 381 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
672 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
381 m²/s²
0-3 km storm-relative helicity
478 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WWUS44 KLCH 011415
WSWLCH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
815 AM CST TUE FEB 1 2011

...STRONG ARCTIC COLD FRONT WILL SWEEP ACROSS THE REGION TODAY...

.TEMPERATURES DROPPING INTO THE LOW TO MIDDLE 20S TONIGHT IN THE
WAKE OF THE FRONT COMBINED WITH WINDS IN THE 15 TO 20 MPH RANGE
WILL CAUSE WIND CHILLS TO DIP TO AROUND 10 DEGREES TONIGHT.

LAZ027-028-030-031-TXZ180>182-201-012215-
/O.NEW.KLCH.WC.Y.0001.110202T0600Z-110202T1600Z/
VERNON-RAPIDES-BEAUREGARD-ALLEN-TYLER-JASPER-NEWTON-HARDIN-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...DERIDDER...
OAKDALE...WOODVILLE...JASPER...NEWTON...LUMBERTON
815 AM CST TUE FEB 1 2011

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST WEDNESDAY. 

* WIND CHILLS...AROUND 10 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
3 follow-up statements
399 
WWUS44 KLCH 012008
WSWLCH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
208 PM CST TUE FEB 1 2011

...STRONG ARCTIC COLD FRONT WILL CONTINUE TO SWEEP ACROSS THE
REGION THIS AFTERNOON...

.TEMPERATURES DROPPING INTO THE LOW TO MIDDLE 20S TONIGHT IN THE
WAKE OF THE FRONT COMBINED WITH WINDS IN THE 15 TO 20 MPH RANGE
WILL CAUSE WIND CHILLS TO DIP TO AROUND 10 DEGREES TONIGHT.

LAZ029-032-033-041>045-051-052-TXZ215-216-020415-
/O.EXA.KLCH.WC.Y.0001.110202T0600Z-110202T1600Z/
AVOYELLES-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...MARKSVILLE...VILLE PLATTE...OPELOUSAS...
LAKE CHARLES...JENNINGS...CROWLEY...LAFAYETTE...ST. MARTINVILLE...
CAMERON...ABBEVILLE...BEAUMONT/PORT ARTHUR...ORANGE
208 PM CST TUE FEB 1 2011

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST WEDNESDAY. 

* WIND CHILLS...AROUND 10 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

LAZ027-028-030-031-TXZ180>182-201-020415-
/O.CON.KLCH.WC.Y.0001.110202T0600Z-110202T1600Z/
VERNON-RAPIDES-BEAUREGARD-ALLEN-TYLER-JASPER-NEWTON-HARDIN-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...DERIDDER...
OAKDALE...WOODVILLE...JASPER...NEWTON...LUMBERTON
208 PM CST TUE FEB 1 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST WEDNESDAY. 

* WIND CHILLS...AROUND 10 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
216 
WWUS44 KLCH 020405
WSWLCH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1005 PM CST TUE FEB 1 2011

...ARCTIC AIR CONTINUES TO SPILL INTO THE REGION...

.VERY COLD AIR CONTINUES TO SPILL INTO THE REGION THIS EVENING IN
THE WAKE OF THE COLD FRONT THAT MOVED THROUGH EARLIER TODAY.
TEMPERATURES ACROSS EAST TEXAS AND CENTRAL LOUISIANA ARE ALREADY
IN THE UPPER 20S...WITH APPARENT TEMPERATURES...OR WIND CHILLS...IN
THE UPPER TEENS. TEMPERATURES TONIGHT ARE EXPECTED TO CONTINUE
FALLING INTO THE UPPER TEENS TO MID 20S...AND WHEN COMBINED WITH
THE GUSTY NORTHWEST WINDS...WILL RESULT IN WIND CHILL READINGS
RANGING FROM THE SINGLE DIGITS TO LOWER TEENS.

LAZ027>033-041>045-051-052-TXZ180>182-201-215-216-021100-
/O.EXT.KLCH.WC.Y.0001.110202T0405Z-110202T1600Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...LAKE CHARLES...
JENNINGS...CROWLEY...LAFAYETTE...ST. MARTINVILLE...CAMERON...
ABBEVILLE...WOODVILLE...JASPER...NEWTON...LUMBERTON...
BEAUMONT/PORT ARTHUR...ORANGE
1005 PM CST TUE FEB 1 2011

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST WEDNESDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST
WEDNESDAY. 

* WIND CHILLS...LOWEST WIND CHILL READINGS WEDNESDAY MORNING ARE
  EXPECTED TO RANGE FROM THE SINGLE DIGITS ACROSS THE EAST TEXAS
  LAKES INTO CENTRAL LOUISIANA...TO THE LOWER TEENS ACROSS THE
  INTERSTATE 10 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

13
481 
WWUS44 KLCH 021030
WSWLCH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
430 AM CST WED FEB 2 2011

...ARCTIC AIR CONTINUES TO SPILL INTO THE REGION...

.VERY COLD AIR CONTINUES OVER THE REGION THIS MORNING. VERY COLD
AIR TEMPERATURES COMBINED WITH NORTH WINDS BETWEEN 10 TO 15 MPH
WILL CREATE BITTER WIND CHILLS...OR THE APPARENT TEMPERATURE...IN
THE UPPER SINGLE DIGITS TO LOWER TEENS.


LAZ027>033-041>045-051-052-TXZ180>182-201-215-216-021600-
/O.CON.KLCH.WC.Y.0001.000000T0000Z-110202T1600Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...LAKE CHARLES...
JENNINGS...CROWLEY...LAFAYETTE...ST. MARTINVILLE...CAMERON...
ABBEVILLE...WOODVILLE...JASPER...NEWTON...LUMBERTON...
BEAUMONT/PORT ARTHUR...ORANGE
430 AM CST WED FEB 2 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILLS...LOWEST WIND CHILL READINGS WEDNESDAY MORNING ARE 
EXPECTED TO RANGE FROM THE SINGLE DIGITS ACROSS THE EAST TEXAS  
LAKES INTO CENTRAL LOUISIANA...TO THE LOWER TEENS ACROSS THE  
INTERSTATE 10 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

RUA

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind chill advisory went out at Feb 1, 5:45 AM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Feb 1, 5:45 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
545 AM CST TUE FEB 1 2011

.DISCUSSION...
CONCERNING THE 01/12Z TAF ISSUANCE.

&&

.AVIATION...
A VERY STRONG ARCTIC COLD FRONT IS MOVING RAPIDLY INTO EAST TEXAS
AT OVER 40 KNOTS. EXPECT THIS FRONT TO REACH THE KBPT AREA AROUND
01/15Z...KLCH/KAEX AROUND 01/17Z...AND KLFT/KARA AROUND 01/19Z.

AHEAD OF THE FRONT...EXPECT IFR CEILINGS WITH SCATTERED SHOWERS
AND THUNDERSTORMS. SOUTHEAST WIND GUSTS WILL BE NEAR 20 KNOTS.

A BAND OF STORMS SHOULD LINE UP RIGHT ALONG THE FRONT. BRIEF HEAVY
RAIN WILL REDUCE VISIBILITIES TO IFR LEVELS...AND WIND GUSTS
BETWEEN 35 AND 40 KNOTS CAN BE EXPECTED WITH THESE STORMS.

BEHIND THE FRONT...WINDS WILL SHIFT TO THE NORTHWEST WITH
SUSTAINED SPEEDS AROUND 20 KNOTS AND GUSTS TO OVER 25 KNOTS. SOME
SCATTERED SHOWERS AND IFR/MVFR CEILINGS WILL ALSO CONTINUE BEHIND
THE FRONT FOR A FEW HOURS. VFR CONDITIONS ARE EXPECTED BY THIS
EVENING AS THE MUCH DRIER AIR MASS TAKES HOLD.

RUA

&&

.PREV DISCUSSION... /ISSUED 503 AM CST TUE FEB 1 2011/

SYNOPSIS...LOW PRESSURE MOVING INTO NORTHEAST TEXAS AND
INTENSIFYING AS IT MOVES INTO ARKANSAS WILL ACCELERATE A STRONG
COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST TEXAS THIS MORNING,
CENTRAL AND SOUTHWEST LOUISIANA AROUND NOON, AND SHOULD BE THROUGH
ACADIANA BY LATE AFTERNOON. ARCTIC AIR IN THE WAKE OF THIS FRONT
WILL BRING A HARD FREEZE TO MOST OF THE AREA TONIGHT AND FOR THE
NEXT NIGHT AS WELL.

SHORT TERM...TEMPERATURES WILL BE MAXING OUT EARLY THIS MORNING
WITH A RAPID FALL INTO THE 40S FOR ALL EXCEPT ACADIANA THIS AFTERNOON.
DID NOT GO NEARLY AS COLD AS GUIDANCE FOR LOW TEMPS TONIGHT DUE TO
STRONG AND GUSTY WINDS. STRONG COLD AIR ADVECTION WILL PERSIST
OVER THE NEXT 36 HOURS AND SHOULD HELP KEEP TEMPS BELOW GUIDANCE
VALUES LATE TUESDAY THROUGH EARLY THURSDAY WITH ADDITIONAL HARD FREEZES.

LONG TERM...BACKED OFF ON THE SNOW COVERAGE FOR FRIDAY MIXING IN
WARMER EUROPEAN TEMPERATURES WITH THE COLDER GFS. WILL JUST CLIP A
PORTION OF INTERIOR SOUTHEAST TEXAS. THAT SAID, POPS INCREASED TO
CHANCE.

MARINE...CHOSE NOT TO GO WITH A GALE WARNING AND EXTENDED THE
SMALL CRAFT ADVISORY INTO EARLY THURSDAY IN THE PERSISTENTLY
STRONG NORTHERLY FLOW. ADDITIONAL WAVES DEVELOPING ALONG THE FRONT
BEYOND THE COASTAL WATERS WILL ASSIST IN KEEPING THE GRADIENT TIGHT.
AS THE FRONT MOVES INTO OUR WESTERN WATERS, BRIEF GUSTS TO GALE
FORCE ARE POSSIBLE AND WILL BE BEST HANDLED BY AN SMW IF
NECESSARY.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  65  27  38  26  43 /  80  10  10  10  30
KBPT  63  26  38  23  39 /  80  10  10  10  20
KAEX  61  26  36  24  39 /  80  10  10  10  20
KLFT  66  32  41  28  43 /  80  10  10  10  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 2 PM CST WEDNESDAY
     FOR THE FOLLOWING ZONES: ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...CAMERON...EVANGELINE...JEFFERSON DAVIS...
     RAPIDES...ST. LANDRY...VERNON.

     WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.

     FREEZE WARNING UNTIL 10 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: ACADIA...IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST.
     MARY...UPPER ST. MARTIN...VERMILION.

     DENSE FOG ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: CAMERON...VERMILION.

TX...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 2 PM CST WEDNESDAY
     FOR THE FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...
     NEWTON...ORANGE...TYLER.

     WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...
     ORANGE...TYLER.

     DENSE FOG ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: JEFFERSON...ORANGE.

GM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM CST FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH
     ISLAND, TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
     20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
     CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
     LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
     FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
     THE FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...
     VERMILION BAY.

&&
Hazardous weather outlook, Feb 1, 5:29 AM CST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
529 AM CST TUE FEB 1 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-021030-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
529 AM CST TUE FEB 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS THE AREA IN A SLIGHT RISK FOR
SEVERE THUNDERSTORMS TODAY. THIS IS MAINLY DUE TO A FAST MOVING
COLD FRONT WHICH WILL BE SWEEPING THROUGH THIS MORNING AND EARLY
THIS AFTERNOON FROM THE NORTHWEST. DAMAGING STRAIGHT LINE WINDS
ARE THE MAIN THREAT. A WIND ADVISORY IS ALSO IN EFFECT AS WELL AS
A SMALL CRAFT ADVISORY AND A LOW WATER ADVISORY FOR THE INLAND WATERWAYS.
A HARD FREEZE WARNING HAS BEEN ISSUED FOR ALL EXCEPT ACADIANA TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

TEMPERATURES ABOUT 15 DEGREES BELOW NORMAL WILL CONTINUE THROUGH
FRIDAY AS ARCTIC AIR PLUNGES SOUTHWARD. ADDITIONAL HARD FREEZES
ARE EXPECTED WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A
CHANCE OF WINTRY PRECIPITATION OVER PORTIONS OF THE INTERIOR OF
SOUTHEAST TEXAS LATE THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ430-432-435-450-452-455-470-472-475-021030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
529 AM CST TUE FEB 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
A DENSE FOG ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS UNTIL
NOON WHEN THE COLD FRONT MOVES THROUGH. WINDS COULD BRIEFLY REACH
GALE FORCE NEAR THE FRONT. A SMALL CRAFT ADVISORY IS IN EFFECT
THIS AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT DUE TO STRONG AND
PERSISTENT NORTHERLY WINDS INTO EARLY FRIDAY.

.SPOTTER INFORMATION STATEMENT...
WE MAY BE CONTACTING RIG SPOTTERS FOR VERIFICATION ON SPECIAL
MARINE WARNINGS THIS MORNING.

SWEENEY

In the hours before

Special weather statement, Feb 1, 6:39 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
639 AM CST TUE FEB 1 2011

TXZ180-181-201-011345-
JASPER TX-TYLER TX-HARDIN TX-
639 AM CST TUE FEB 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR JASPER...TYLER AND HARDIN
COUNTIES UNTIL 745 AM CST...

AT 635 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF
CHESTER TO 36 MILES WEST OF BATSON...MOVING EAST AT 45 MPH.

* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  CHESTER BY 655 AM...
  VOTAW...ROCKLAND AND COLMESNEIL BY 710 AM...
  WOODVILLE AND THICKET BY 715 AM...
  BATSON BY 720 AM...
  EBENEZER...WILDWOOD AND WARREN BY 725 AM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3050 9455 3102 9466 3107 9458 3104 9447
      3112 9405 3115 9404 3115 9401 3013 9448
      3012 9462 3048 9474

RUA
Special weather statement, Feb 1, 7:35 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
735 AM CST TUE FEB 1 2011

TXZ180>182-201-215-216-011430-
NEWTON TX-JASPER TX-TYLER TX-HARDIN TX-JEFFERSON TX-ORANGE TX-
735 AM CST TUE FEB 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...JASPER...TYLER...
HARDIN...JEFFERSON AND ORANGE COUNTIES UNTIL 830 AM CST...

AT 731 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 30 MILES
NORTH OF BROOKELAND TO 30 MILES SOUTHWEST OF HAMSHIRE...MOVING EAST
AT 45 MPH.

* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  BROWNDELL...SPURGER...SOUR LAKE AND NOME BY 740 AM...
  CANEY HEAD...SILSBEE...MAGNOLIA SPRINGS AND LUMBERTON BY 745 AM...
  HARRISBURG AND ROGANVILLE BY 750 AM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3108 9424 3121 9354 3110 9356 3104 9351
      3098 9357 3093 9353 3069 9362 3055 9373
      3044 9370 3034 9376 3026 9370 2998 9378
      2983 9394 2967 9386 2967 9406 2956 9437
      2989 9438 2990 9446 3011 9446 3012 9461

RUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 11:46 PM CSTDense Fog AdvisoryLCH6 hr
Jan 31, 11:50 PM CSTMarine Dense Fog AdvisoryLCH6 hr
Feb 1, 2:49 AM CSTFreeze WarningLCHLafayette, Saint Martin11 hr
Feb 1, 2:49 AM CSTHard Freeze WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more31 hr
Feb 1, 3:55 AM CSTSmall Craft AdvisoryLCH3 days
Feb 1, 7:48 AM CSTSpecial Marine WarningLCH87 min
Feb 1, 8:28 AM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Cameron, Jefferson Davis, Rapides and 1 more77 min
Feb 1, 9:08 AM CSTTornado WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis37 min
Feb 1, 9:09 AM CSTSpecial Marine WarningLCH96 min
Feb 1, 9:43 AM CSTSpecial Weather StatementLCHAcadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 4 more92 min
Feb 1, 10:14 AM CSTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides31 min
Feb 1, 10:40 AM CSTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry50 min
Feb 1, 10:44 AM CSTSpecial Marine WarningLCH91 min
Feb 1, 11:13 AM CSTSpecial Weather StatementLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion2 hr
Feb 1, 11:32 AM CSTSevere Thunderstorm WarningLCHSaint Landry, Saint Martin28 min
Feb 1, 12:08 PM CSTSpecial Marine WarningLCH2 hr
Feb 1, 1:52 PM CSTFreeze WarningLCHSaint Martin8 hr
Feb 1, 6:39 AM CSTSpecial Weather StatementLCHHardin, Tyler66 min
Feb 1, 7:35 AM CSTSpecial Weather StatementLCHHardin, Jasper, Jefferson, Newton, Orange55 min
Feb 1, 8:12 AM CSTSevere Thunderstorm WarningLCHHardin, Jasper, Jefferson, Newton, Orange, Tyler33 min
Feb 1, 8:38 AM CSTSevere Thunderstorm WarningLCHJefferson, Orange52 min

Nearby

Wind Chill Advisories in Louisiana, 2011Wind Chill Advisories in Texas, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.